# SDR CALA2013090490954

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 52,360 hours, 20,921 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Jumper
- Part number: 9F21895501
- Condition: Defective
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN. - ANTI ICE
